# SDR F3LA2021100700073

- Difficulty date: October 4, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N206FR
- Make and model: Airbus A320-214
- Aircraft serial: 04272
- Aircraft time: 39,491 hours, 16,293 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LP177985 DISCREPENCY ITEM 1 -- FUME EVENT IN DESCENT AT 14000' TO LANDING SMELLED LIKE DIRTY SOCKS.  FOUND OIL LEAKING FROM APU OIL DRAIN PLUG REPAIR PLUG LEAK CHECK GOOD REF LP177989 FOR ENGINE AND APU RUNS FOR TWO HOURS AMM 05-50-816-831
